# SDR FDEA201712053334

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 24,311 hours, 3,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT DOOR CEILING EMERGENCY LIGHT OUT. AMM: 33-51-03-2, RELAMPED EMERGENCY LIGHT ABOVE L1 DOOR. OPERATIONAL CHECKS GOOD. OK FOR SERVICE.
